# SDR DALA2019011500293

- Difficulty date: December 16, 2016
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 129,580 hours, 18,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER INSPAR SKIN RIB 31 STR L-9.5 / CRACKS. REPAIRED PER ERA 531304-14. (LP 210267)
